# SDR REXA2024070300498

- Difficulty date: June 11, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 22,640 hours, 17,221 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Former
- Part number: SH6703657413
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT DOOR (S/N: SB1397) UPPER FORMER IS CRACKED AT AFT LUG  REPAIRED RH FWD EMERGENCY EXIT DOOR (S/N: SB1397) UPPER FORMER IAW ENDEAVOR EA CRJ952-16729 REV IR DATED 5/26/2024.
